Geometric permutations for convex sets

M. Katchalski, T. Lewis, J. Zaks

Research output: Contribution to journalArticlepeer-review


A geometric permutation is the pair of permutations formed by a common transversal for a finite family of disjoint convex sets in the plane. It is shown that if A is a family of n convex and pairwise disjoint segments in the plane then the number of geometric permutations formed by all common transversals of A cannot be more than n.

Original languageEnglish
Pages (from-to)271-284
Number of pages14
JournalDiscrete Mathematics
Issue number3
StatePublished - May 1985

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Geometric permutations for convex sets'. Together they form a unique fingerprint.

Cite this